Abstract and Applied Analysis

The Existence of Fixed Point Theorems via w -Distance and α -Admissible Mappings and Applications

Marwan Amin Kutbi and Wutiphol Sintunavarat

Full-text: Open access

Abstract

We introduce the concept of the generalized w α -contraction mappings and establish the existence of fixed point theorem for such mappings by using the properties of w -distance and α -admissible mappings. We also apply our result to coincidence point and common fixed point theorems in metric spaces. Further, the fixed point theorems endowed with an arbitrary binary relation are also derived from our results. Our results generalize the result of Kutbi, 2013, and several results in the literature.

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 165434, 8 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393442135

Digital Object Identifier
doi:10.1155/2013/165434

Mathematical Reviews number (MathSciNet)
MR3121524

Zentralblatt MATH identifier
1300.54075

Citation

Kutbi, Marwan Amin; Sintunavarat, Wutiphol. The Existence of Fixed Point Theorems via $w$ -Distance and $\alpha $ -Admissible Mappings and Applications. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 165434, 8 pages. doi:10.1155/2013/165434. https://projecteuclid.org/euclid.aaa/1393442135


Export citation

References

  • S. Banach, “Sur les opérations dans les ensembles abstraits et leur applications aux équations intégrales,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922.
  • S. B. Nadler, “Multi-valued contraction mappings,” Pacific Jour-nal of Mathematics, vol. 30, pp. 475–488, 1969.
  • H. Kaneko, “Single-valued and multivalued f-contractions,” Bollettino dell'Unione Matematica Italiana, vol. 6, no. 4, pp. 29–33, 1985.
  • N. Hussain and A. Alotaibi, “Coupled coincidences for multi-valued nonlinear contractions in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2011, p. 81, 2011.
  • P. Z. Daffer and H. Kaneko, “Multi-valued f-contractive mappings,” Bollettino dell'Unione Matematica Italiana A, vol. 8, no. 7, pp. 233–241, 1994.
  • H. Kaneko and S. Sessa, “Fixed point theorems for compatible multi-valued and single-valued mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 2, pp. 257–262, 1989.
  • A. Latif and I. Tweddle, “Some results on coincidence points,” Bulletin of the Australian Mathematical Society, vol. 59, no. 1, pp. 111–117, 1999.
  • H. K. Pathak, “Fixed point theorems for weak compatible multi-valued and single-valued mappings,” Acta Mathematica Hungarica, vol. 67, no. 1-2, pp. 69–78, 1995.
  • H. K. Pathak and M. S. Khan, “Fixed and coincidence points of hybrid mappings,” Archivum Mathematicum, vol. 38, no. 3, pp. 201–208, 2002.
  • W. Sintunavarat and P. Kumam, “Coincidence and common fixed points for hybrid strict contractions without the weakly commuting condition,” Applied Mathematics Letters, vol. 22, no. 12, pp. 1877–1881, 2009.
  • W. Sintunavarat and P. Kumam, “Weak condition for generalized multi-valued ($f,\alpha ,\beta $)-weak contraction mappings,” Applied Mathematics Letters, vol. 24, no. 4, pp. 460–465, 2011.
  • W. Sintunavarat and P. Kumam, “Common fixed point theorem for hybrid generalized multi-valued contraction mappings,” Applied Mathematics Letters, vol. 25, no. 1, pp. 52–57, 2012.
  • W. Sintunavarat and P. Kumam, “Common fixed point theorem for cyclic generalized multi-valued contraction mappings,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1849–1855, 2012.
  • O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381–391, 1996.
  • T. Suzuki and W. Takahashi, “Fixed point theorems and characterizations of metric completeness,” Topological Methods in Nonlinear Analysis, vol. 8, no. 2, pp. 371–382, 1996.
  • B. A. Bin Dehaish and A. Latif, “Fixed point results for multivalued contractive maps,” Fixed Point Theory and Applications, vol. 2012, article 61, 2012.
  • A. Latif and A. A. N. Abdou, “Fixed points of generalized contractive maps,” Fixed Point Theory and Applications, vol. 2009,Article ID 487161, 9 pages, 2009.
  • A. Latif and A. A. N. Abdou, “Multivalued generalized nonlinear contractive maps and fixed points,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 4, pp. 1436–1444, 2011.
  • T. Suzuki, “Generalized distance and existence theorems in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 253, no. 2, pp. 440–458, 2001.
  • M. A. Kutbi, “f-contractive multivalued maps and coincidence points,” Journal of Inequalities and Applications, vol. 2013, article 141, 2013.
  • G. Jungck, “Commuting mappings and fixed points,” The Ameri-can Mathematical Monthly, vol. 83, no. 4, pp. 261–263, 1976.
  • B. Mohammadi, S. Rezapour, and N. Shahzad, “Some results on fixed points of $\alpha -\psi $-ciric generalized multifunctions,” Fixed Point Theory and Applications, vol. 2013, article 24, 2013.
  • B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for $\alpha -\psi $-contractive type mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 4, pp. 2154–2165, 2012.
  • J. H. Asl, S. Rezapour, and N. Shahzad, “On fixed points of $\alpha $-$\psi $-contractive multifunctions,” Fixed Point Theory and Applications, vol. 2012, article 212, 2012.
  • R. P. Agarwal, W. Sintunavarat, and P. Kumam, “PPF dependent fixed point theorems for an ${\alpha }_{c}$-admissible non-self mapping in the Razumikhin čommentComment on ref. [1?]: Please update the information of this reference, if possible.class,” Fixed Point Theory and Applications. In press.
  • N. Hussain, P. Salimi, and A. Latif, “Fixed point results for single and set-valued $\alpha -\eta -\psi $-contractive mappings,” Fixed Point Theory and Applications, vol. 2013, article 212, 2013.
  • N. Hussain, M. A. Kutbi, and P. Salimi, “Best proximity point results for modified $\alpha -\psi $-proximal rational contractions,” Abstract and Applied Analysis, vol. 2013, Article ID 927457, 14 pages, 2013.
  • P. Salimi, A. Latif, and N. Hussain, “Modified $\alpha -\psi $-contractive mappings with applications,” Fixed Point Theory and Applications, vol. 2013, article 151, 2013.
  • W.-S. Du, “Fixed point theorems for generalized Hausdorff metrics,” International Mathematical Forum, vol. 3, no. 21–24, pp. 1011–1022, 2008.
  • R. H. Haghi, Sh. Rezapour, and N. Shahzad, “Some fixed point generalizations are not real generalizations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 5, pp. 1799–1803, 2011.